# SDR ASOA01095

- Difficulty date: June 26, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N236AS
- Make and model: Emb EMB-120
- Aircraft serial: 120049
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 03091022
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG HANGAR MAINTENANCE IN TXK, MAINTENANCE FOUND EMERGENCY TRACK LIGHTING INOPERATIVE AT ROW 1, 2 AND 6, 7.  MAINTENANCE REPAIRED FAULTY CONNECTIONS ON THE EMERGENCY TRACK LIGHTING.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
